# SDR USAA2009031690600

- Difficulty date: March 15, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,171 hours, 28,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174001
- Part serial: 0234
- Condition: Low Pressure
- Location: L2 Door
- Part time: 53,640 hours, 23,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 117 - ATL-PHX - EMERGENCY EQUIPMENT - L-2 DOOR DAMPER CYLINDER OUT OF LIMITS.  SERVICED L-2 DOOR DAMPER CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00.
